Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On the existence of the rates of stress and displacement for Prandtl-Reuss plasticity

Author: Gabriele Anzellotti
Journal: Quart. Appl. Math. 41 (1983), 181-208
MSC: Primary 73E50
DOI: https://doi.org/10.1090/qam/719504
MathSciNet review: 719504
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73E50

Retrieve articles in all journals with MSC: 73E50

Additional Information

DOI: https://doi.org/10.1090/qam/719504
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society